Quick question about ITP = has anyone experienced with receiving vaccines over the years (MMR/hepatitis/ others) and then being diagnosed ITP? I’ve seen in numerous rescources that vaccines can cause ITP ... but is that ongoing ITP many years after the vaccine? Or is it a more short term platelet drop after the vaccine is given
I’m trying to ascertain if many vaccines/immunisations over the years can cause long term platelet/drop fluctuation in an adult
You just opened up a can of worms
Nick anything can cause ITP! Mine was most likely triggered by a Gamma Globulin injection - but I did have a crash after receiving a tetanus booster after being an ITPer for a number of years - and it didn't cause ongoing problems once WinRho put me in "remission".
"Instead of wasting your time worrying about symptoms, just get it checked out" -Nieca Goldberg, MD
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 Fax: 844-270-1277 E-mail: firstname.lastname@example.org